# SDR UALA2013041502541

- Difficulty date: April 12, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,602 hours, 10,089 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RIGHT THRUST REVERSER SLEEVE LOWER AUXILLIARY TRACK SLIDER FOUND WITH LIP MATERIAL MISSING ON ARRIVAL.  :TRACK LINER AND SLIDER REPLACED IAW MM.
